# SDR DALA2017120408424

- Difficulty date: December 1, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 60,173 hours, 22,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6704, L/P 0320392) SEAT ROW 43 R/H EMERGENCY LITES INOP. INSPECTED, RESECURED LOOSE CONNECTOR AT SEAT ROW 43 R/H EMERGENCY LITES. EMERGENCY LITES OP CHK NORMAL.
